Alert archive / Pennsylvania / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 1, 2017Berks County, Carbon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2017, 3:22 PM EDT for Berks County, Carbon County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 3:22 PM EDT (19:22 UTC)
Expired
Jul 1, 2017, 3:45 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Carbon County, PA

The radar

The Philadelphia radar (KDIX), 156 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

713 
WWUS81 KPHI 011922
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
322 PM EDT SAT JUL 1 2017

PAZ054-055-060>062-011945-
Lehigh-Monroe-Northampton-Berks-Carbon-
322 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...NORTHWESTERN
LEHIGH...CARBON...SOUTHWESTERN MONROE AND WEST CENTRAL NORTHAMPTON
COUNTIES...

At 321 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Shumans to near Bainbridge. Movement was
east at 40 mph.

Winds up to 50 mph and half inch hail are possible with these storms.

Locations impacted include...
Reading, Lehighton, Wyomissing, Palmerton, Kutztown, Jim Thorpe,
Hamburg, Slatington, Fleetwood, Sinking Spring, Laureldale,
Nesquehoning, Womelsdorf, Weatherly, Wernersville, Newmanstown,
Walnutport, Leesport, Adamstown and Shoemakersville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4083 7590 4092 7598 4101 7573
      4103 7574 4104 7576 4107 7539 4017 7593
      4049 7643
TIME...MOT...LOC 1921Z 262DEG 34KT 4094 7627 4012 7664 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:53 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 1, 1:53 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
153 PM EDT Sat Jul 1 2017

.SYNOPSIS...
A broad area of low pressure extending from Hudson Bay to the Great
Lakes will progress eastward through the weekend. Meanwhile, a cold
front with this system will move through the Mid-Atlantic region
tonight. Another cold front approaches from the northwest on Monday
then moves through the area late Monday into early Tuesday. High
pressure builds in from the Great Lakes later Tuesday and Wednesday.
The high is expected to move offshore late in the week as an area of
low pressure looks to track close to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

A Severe Thunderstorm Watch has been issued for eastern
Pennsylvania, portions of northern New Jersey, northern and
central Delaware, as well as the eastern shore of Maryland until
9 pm.

A line of showers and thunderstorms is approaching our area
from the west and other isolated/scattered shower and
thunderstorms continue to develop across the area. A surface
trough has reestablished itself to our west ahead of an
approaching cold front and move will eastward through the
afternoon. Instability has built east of this trough while a
short wave/vorticity impulse aloft is approaching from the west
as well. This has lead to a building and strengthening line of
showers and thunderstorms. While instability is expected to
build everywhere today, the best combination of instability and
shear is expected to be across eastern Pennsylvania and Northern
New Jersey, and portions of the Delmarva. These areas have the
best chance of seeing the strongest thunderstorms this
afternoon and this evening, hence the Severe Thunderstorm Watch.
Even woodside of the watch areas, strong storms may occur later
this afternoon and evening. The most likely timing is from
around 3 pm-9 pm.

The cloud cover had helped suppress temperatures from rising
significantly early today, but with some breaks forming in cloud
cover through the remainder of the afternoon, we should
continue to warm fairly nicely through the day. Temperatures
today are expected to be a few degrees lower than yesterday, but
with higher dewpoints, it will be a little more humid. However,
heat index values are expected to remain below advisory levels.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Aforementioned vort max sweeps through the region this evening, with
storms rapidly moving offshore and/or weakening during this time.
However, threat for storms exists through midnight, with potential
for severe weather and heavy rainfall nonzero during this period.

Thereafter, skies will likely rapidly clear as the attendant surface
trough moves through the region (hard to call it a cold front given
the rather weak temperature gradient that exists with it). The most
noticeable changes will be a switch to more westerly/northwesterly
winds and a gradual decrease in dew points as the night progresses.
However, as winds nocturnally diminish and skies clear out,
temperatures may drop rather quickly. With any antecedent rainfall,
this sets up the potential for patchy fog, so have included in the
grids, given fairly strong consensus from statistical guidance and
NAM/GFS forecast soundings.

Temperature forecast is close to MAV/MET guidance, with lows ranging
from the low-mid 60s in the southern Poconos to the low-mid 70s in
the urban corridor.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
An upper trough over eastern Canada will dig southward into the
Great Lakes region Sunday before the wave de-amplifies as it
progresses through the Northeast states Sunday night and Monday. An
attendant cold front is expected to advance eastward through the
Great Lakes region during the second half of the weekend. Meanwhile,
a pre-frontal trough looks to sharpen on the lee side of the
Appalachians during peak heating Sunday and then move eastward into
our region Sunday night. Cannot rule out a few showers or even an
isolated storm along the pre-frontal trough Sunday night,
particularly for the Delmarva region with some of the guidance
indicating a weak mid-level impulse passing thru overnight. The
setup looks to be slightly more favorable for convective development
on Monday when the main cold front approaches from the northwest.
However, kept PoPs around 30 percent in NE PA/NW NJ and 20 percent
farther south since the best lift from the upper trough looks to
stay to our north and later arrival timing of the frontal-induced
lift may not be coincident with peak heating (this becomes
increasingly likely S of I-80/I-78 and east of the Fall Line). There
will be a good opportunity for locations S/E of the Fall Line
and away from the coast to tally two more 90-degree days Sunday-
Monday.

Seasonably strong high pressure builds in from the Great Lakes
behind the front late Monday night into Independence Day. The high
will be provide the Mid Atlantic with consecutive days of
comfortable weather Tuesday and Wednesday with highs in the 80s and
low humidity for early July. The front will likely stall near the VA
Piedmont region during this time. Slight chances for showers and
storms are only mentioned for our southwestern-most zones both days.
Although precip was kept out of the forecast in Philadelphia for the
4th of July Fireworks, it is still within the realm of possibilities
that the boundary winds up stalling closer the region and at least a
slight chance PoPs would be needed.

A warmer and more humid airmass looks to return by Thursday as
souther flow strengthens along the eastern seaboard in response to
high pressure moves offshore and low pressure organizing over the
Midwest/Great Lakes regions. The threat of showers and storms to the
forecast area returns as early as Wednesday night depending on the
timing of a warm front that will be approaching from the south.
There is enough model agreement to increase PoPs to likely in some
places Thursday. Deeper large-scale lift looks to arrive during this
time when low pressure is favored to track just to our northwest
while the synoptic cold front passes through. It is still highly
uncertain this far out if the atmosphere will undergo sufficient
heating/destabilization during the daytime to support robust
convection, but we will have to monitor a conditional threat for
strong storms and locally heavy rainfall.

Friday has trended drier as model consensus has the cold front
moving offshore by morning. Slightly cooler and less humid
conditions accompanies this post-frontal airmass.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR CIGS are now in place this afternoon. There is a chance for
isolated/scattered SHRA/TSRA for another hour or two, before the
more organized line of showers/thunderstorms moves into the area
afternoon and evening. This line will move through the region
between 19Z to 01Z from west to east (above average confidence
in timing), with heavy rain/gusty winds likely and brief
CIG/VSBY restrictions. Winds outside of storms should generally
be SSW 5 to 15 kts with gusts 20 to 25 kts during the
afternoon, switching to west and decreasing after 00Z. Patchy
fog is possible late Saturday night.

OUTLOOK...

Sunday...VFR. W-SW winds gusting to 15 kt during the afternoon.

Sunday night...Predominately VFR. Northward edge of scattered
showers and isolated tstms may brush MIV/ACY Sunday night.

Monday and Monday night...VFR outside of showers and storms mainly
during the afternoon and evening hours. Convective coverage will be
low though (scattered toward RDG and ABE, isolated I-95 and coastal
terminals).

Tuesday...VFR with model trends hinting at showers and storms
remaining S/W of the TAF sites.

Wednesday...Increasing chances for showers and storms during the
afternoon and night especially west of PHL. Brief/localized sub-VFR
restriction possible with this activity.

&&

.MARINE...
Dense fog has formed and is expected to remain right along the
New Jersey coast into this afternoon from Cape May county
northward through Monmouth county. Looking at beach cams and
satellite, it looks to be thicker and more widespread the
farther north one travels. Therefore we've issued a Dense Fog
Advisory for the Atlantic Coastal Waters offshore of New Jersey.
Farther south, there does not appear to be any fog. The Small
Craft Advisory will remain in place as winds are expected to
increase into this afternoon again.

OUTLOOK...

Sunday and Monday...Sub-SCA conditions. S-SW winds 10-15 kt with
nearshore gusts to 20 kt during the day. Seas in the coastal
Atlantic zones generally in the 2-4 ft range while 1-3 ft seas
continue in the DE Bay. Isolated storms possible, particularly
Sunday night in the southern waters and Monday night everywhere.

Tuesday and Wednesday...Winds and seas well-below SCA criteria.

RIP CURRENTS...

With southerly winds 15-25 kts this afternoon, seas 3-5 feet, and a
gradually increasing 5-7 second swell, a moderate risk of rip
currents exists on the New Jersey coast today. The risk appears to
be low on the Delaware coast.

The rip current risk should be low on Sunday as winds turn
offshore. Wind speeds will also be lower than today. Waves in
the surf zones will gradually subside in response to the winds.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 PM EDT this evening for ANZ450>453.
     Small Craft Advisory until 11 PM EDT this evening for
     ANZ450>455.
     Small Craft Advisory until 6 PM EDT this evening for ANZ431.

&&

Synopsis...Klein
Near Term...CMS/Robertson
Short Term...CMS
Long Term...Klein
Aviation...CMS/Klein/Robertson
Marine...CMS/Klein/Robertson
Hazardous weather outlook, Jul 1, 1:45 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
145 PM EDT Sat Jul 1 2017

DEZ001-MDZ008-012-NJZ001-007>010-015-PAZ054-055-060>062-070-071-
101>106-021745-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
145 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002-MDZ015-019-020-021745-
Kent-Queen Annes-Talbot-Caroline-
145 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ003-NJZ012-013-016>023-027-021745-
Inland Sussex-Middlesex-Western Monmouth-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
145 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, northern New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ014-024>026-021745-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
145 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ004-021745-
Delaware Beaches-
145 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ431-454-455-021745-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
145 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>453-021745-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
145 PM EDT Sat Jul 1 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-021745-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
145 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 1, 2:38 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
238 PM EDT SAT JUL 1 2017

PAZ060-061-011930-
Lehigh-Berks-
238 PM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...

At 238 PM EDT, a strong thunderstorm was located near Strausstown, or
7 miles northeast of Myerstown, moving northeast at 35 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Kutztown, Hamburg, Fleetwood, Womelsdorf, Wernersville, Newmanstown,
Topton, Leesport, Shoemakersville, Bernville, Lyons, Strausstown,
Lenhartsville, Fairview Hgts, Wanamakers, New Tripoli and Centerport.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4065 7598 4070 7583 4072 7580 4056 7560
      4030 7612 4036 7621 4039 7627 4047 7639
TIME...MOT...LOC 1838Z 226DEG 31KT 4046 7624

SFJ
Special weather statement, Jul 1, 3:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
322 PM EDT SAT JUL 1 2017

PAZ054-055-060>062-011945-
Lehigh-Monroe-Northampton-Berks-Carbon-
322 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...NORTHWESTERN
LEHIGH...CARBON...SOUTHWESTERN MONROE AND WEST CENTRAL NORTHAMPTON
COUNTIES...

At 321 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Shumans to near Bainbridge. Movement was
east at 40 mph.

Winds up to 50 mph and half inch hail are possible with these storms.

Locations impacted include...
Reading, Lehighton, Wyomissing, Palmerton, Kutztown, Jim Thorpe,
Hamburg, Slatington, Fleetwood, Sinking Spring, Laureldale,
Nesquehoning, Womelsdorf, Weatherly, Wernersville, Newmanstown,
Walnutport, Leesport, Adamstown and Shoemakersville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4083 7590 4092 7598 4101 7573
      4103 7574 4104 7576 4107 7539 4017 7593
      4049 7643
TIME...MOT...LOC 1921Z 262DEG 34KT 4094 7627 4012 7664

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:48 PM EDTSpecial Weather StatementPHIMiddlesex42 min
Jun 30, 9:55 PM EDTSpecial Weather StatementPHIMiddlesex20 min
Jun 30, 10:32 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 1, 9:48 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren51 min
Jul 1, 5:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 1, 5:01 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem44 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren52 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI95 min
Jul 1, 5:29 PM EDTSpecial Weather StatementPHISussex31 min
Jul 1, 5:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 1, 5:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem40 min
Jul 1, 5:41 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Salem34 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more40 min
Jul 1, 6:07 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer23 min
Jul 1, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 1, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris23 min
Jul 1, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester27 min
Jul 1, 6:59 PM EDTSpecial Marine WarningPHI61 min
Jul 1, 7:01 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Jun 30, 8:09 PM EDTSpecial Weather StatementPHIMontgomery51 min
Jun 30, 8:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery118 min
Jun 30, 9:17 PM EDTSpecial Weather StatementPHIBucks43 min
Jul 1, 2:38 PM EDTSpecial Weather StatementPHIBerks52 min
Jul 1, 3:24 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 1, 3:41 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton49 min
Jul 1, 4:05 PM EDTSpecial Weather StatementPHIChester40 min
Jul 1, 4:20 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 1, 4:12 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot33 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's67 min
Jul 1, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot27 min
Jul 1, 5:20 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Jul 1, 5:39 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot51 min
Jul 1, 6:27 PM EDTSpecial Weather StatementPHIKent33 min

Nearby

Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.